Disulfiram is widely used in the treatment of chronic alcoholism. Adverse drug reactions with fatal outcome following disulfiram therapy are infrequent, and hepatic failure accounts for most of them. Since disulfiram is a cytochrome P450 (CYP450) enzyme system inhibitor, numerous interactions with several drugs metabolized in the liver have been reported. Like disulfiram, clarithromycin inhibits a CYP450 isoenzyme, but, despite its widespread use for the treatment of respiratory tract infections, no interactions with disulfiram have been described as yet. We report a case of fatal toxic epidermal necrolysis (Lyell disease) and fulminant hepatitis shortly after starting treatment with clarithromycin in a patient who was receiving disulfiram. This is the first case of such a severe dermatosis in a patient receiving either disulfiram or clarithromycin therapy. The temporal relationship between drug administration and clinical symptoms in this case suggests a probable interaction between the 2 drugs.